# SDR GLBA200912043

- Difficulty date: December 3, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 25,755 hours, 27,647 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2061500005
- Part serial: 347
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL WOULD NOT RETRACT FULLY, RED DIS LET STAYED ON WITH HANDLE UP.  MX REMOVED AND REPLACED THE MLG ACTUATOR IAW MM 32-32-11.  RII INSPECTIONS COMPLIED WITH IAW TASKCARD 4.3.7.  OPS CHECKS WERE GOOD.
